Alert archive / Michigan / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 32, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at May 12, 2011, 8:12 PM EDT for Calhoun County, Eaton County, Michigan. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2011, 8:12 PM EDT (00:12 UTC)
- Expired
- May 12, 2011, 8:47 PM EDT
- In force
- 35 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Calhoun County, MI, Eaton County, MI
The radar
The Grand Rapids radar (KGRR), 75 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 653 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1630 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
427
WUUS53 KGRR 130012
SVRGRR
MIC025-045-130100-
/O.NEW.KGRR.SV.W.0032.110513T0012Z-110513T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
812 PM EDT THU MAY 12 2011
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CALHOUN COUNTY IN SOUTH CENTRAL MICHIGAN...
WESTERN EATON COUNTY IN SOUTH CENTRAL MICHIGAN...
* UNTIL 900 PM EDT
* AT 807 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5
MILES SOUTHEAST OF BELLEVUE TO ALBION..AND MOVING NORTH AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
CHARLOTTE... BROOKFIELD... MULLIKEN...
OLIVET... LEE TWP... BABCOCK...
HOMER... HOYTVILLE... NEEDMORE...
GRESHAM... CHESTER... CARLISLE...
PARTELLO... RICE CREEK... MARENGO...
DUCK LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE IN
GRAND RAPIDS AT 1 800 647 3836.
&&
LAT...LON 4211 8480 4241 8499 4277 8493 4277 8490
4252 8474
TIME...MOT...LOC 0012Z 186DEG 16KT 4242 8492 4229 8484
WIND...HAIL <50MPH 1.00IN
$$
JK2 follow-up statements
108
WWUS53 KGRR 130035
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
835 PM EDT THU MAY 12 2011
MIC025-045-130100-
/O.CON.KGRR.SV.W.0032.000000T0000Z-110513T0100Z/
CALHOUN MI-EATON MI-
835 PM EDT THU MAY 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
EATON AND EAST CENTRAL CALHOUN COUNTIES UNTIL 900 PM EDT...
AT 829 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED...
PRODUCING LARGE HAIL. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF SPRINGPORT TO ALBION...MOVING
NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
BROOKFIELD... LEE TWP... BABCOCK...
PARTELLO... RICE CREEK... MARENGO...
DUCK LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4219 8485 4250 8490 4256 8476 4252 8474
4219 8479 4217 8484
TIME...MOT...LOC 0035Z 240DEG 14KT 4245 8478 4230 8475
WIND...HAIL <50MPH 1.00IN
$$
JK672
WWUS53 KGRR 130047
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
847 PM EDT THU MAY 12 2011
MIC025-045-130057-
/O.CAN.KGRR.SV.W.0032.000000T0000Z-110513T0100Z/
CALHOUN MI-EATON MI-
847 PM EDT THU MAY 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL EATON AND EAST
CENTRAL CALHOUN COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
LAT...LON 4219 8485 4250 8490 4256 8476 4252 8474
4219 8479 4217 8484
TIME...MOT...LOC 0047Z 240DEG 14KT 4247 8472 4232 8470
$$
JKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 7:52 PM EDT, 20 minutes earlier.
Area forecast discussion, May 12, 7:52 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 752 PM EDT THU MAY 12 2011 LATEST UPDATE...AVIATION... .SYNOPSIS...(315 PM EDT THU MAY 12 2011) A WARM FRONT ACROSS LOWER MICHIGAN WILL TOUCH OFF A FEW THUNDERSTORMS TONIGHT. THE FRONT WILL MOVE SOUTH AS A COLD FRONT ON FRIDAY WITH MORE SCATTERED SHOWERS AND THUNDERSTORMS. SCATTERED SHOWERS AND COOLER WEATHER CAN BE EXPECTED FOR THE WEEKEND. && .SHORT TERM...(315 PM EDT THU MAY 12 2011) (TONIGHT THROUGH SATURDAY NIGHT) JUICY AIRMASS IN PLACE THROUGH FRIDAY MORNING WITH POTENTIAL FOR SOME HEAVY RAIN AND HAIL WITH ANY STORMS THAT FIRE UP. NO STRONG FOCUS FOR SEVERE AND SHEAR PROFILES ARE WEAK...ALTHOUGH CONVECTIVE INHIBITION IS NOT AN ISSUE AND THERE WILL BE ENOUGH INSTABILITY TO KEEP THUNDERSTORM POTENTIAL GOING OVERNIGHT. SFC LOW MOVES ACROSS LOWER MICHIGAN ON FRIDAY WITH A COLD FRONT SINKING SOUTH DURING THE AFTERNOON. THIS COULD FOCUS SOME SHOWERS AND THUNDERSTORMS BEFORE COOLER AND MORE STABLE AIR MOVES IN DURING THE EVENING. UPPER LOW MOVING IN BY SATURDAY WITH CLOUDS AND SHOWERS ALONG WITH COOLER TEMPS. LEFT THE TEMPS CLOSER TO MAV GUIDANCE FOR NOW BUT IF CLOUDS AND SHOWERS ARE ABUNDANT...WE COULD BE LOOKING AT TEMPS STRUGGLING TO REACH 60. && .LONG TERM...(315 PM EDT THU MAY 12 2011) (SUNDAY THROUGH THURSDAY) THE MAIN CHALLENGE OF THE FCST CONTINUES TO BE DETERMINING THE CHC OF RAIN THROUGH THE PERIOD AS A COMPLEX UPPER LOW TAKES SHAPE TO OUR SOUTH THIS WEEKEND. THE ORIGINAL UPPER LOW COMPLEX THAT IS CURRENTLY ACROSS THE CENTRAL PLAINS STATES WILL GRADUALLY ROTATE EAST THROUGH THE WEEKEND AND WILL EVENTUALLY END UP NEAR ERN OH BY SUN AFTERNOON. AS THE LOW MOVES EAST...MOISTURE WILL CONTINUE TO WRAP AROUND TO THE N AND NW OF THIS LOW...UP INTO LOWER MI. THIS WILL KEEP THE THREAT OF RAIN/RAIN SHOWERS IN ACROSS THE AREA THROUGH THE UPCOMING WEEKEND. TEMPS WILL COOL DOWN INTO THE 50S TO AROUND 60 WITH THE CLOUDS AND PCPN HANGING AROUND. MODELS SEEM TO BE CONVERGING ON A SIMILAR SOLUTION FOR THE FIRST PORTION OF NEXT WEEK. THE UPPER LOW COMING DOWN OUT OF CANADA LATE THIS WEEKEND IS NOW EXPECTED TO DIG FURTHER SOUTH INTO THE SE PORTION OF THE COUNTRY EARLY NEXT WEEK. THIS SYSTEM SHOULD TEMPORARILY CLEAR OUT THE MOISTURE FROM THE AREA...AND LEAVE A COOL AND DRY LOW LEVEL NE FLOW PATTERN IN PLACE. THE UPPER LOW DIVING SOUTHEAST IS EVENTUALLY EXPECTED TO ROTATE BACK TO THE NW AS ADDITIONAL ENERGY IS EXPECTED TO DIVE IN ON THE BACKSIDE OF THE ERN U.S. UPPER LOW COMPLEX. THE MODELS ARE AGREEING NOW IN TRYING TO BRING SOME OF THE MOISTURE BACK TO THE WEST AS THE UPPER LOW MOVES NW. WE HAVE ADDED A CHC OF SOME RAIN SHOWERS TO WED-THU AND KEPT TEMPS IN THE 60S. && .AVIATION...(752 PM EDT THU MAY 12 2011) A SCATTERED LINE OF THUNDERSTORMS...WHICH AT 2335Z WAS JUST EAST OF US-131 WILL CONTINUE TO MOVE EAST WITH TIME AND BE OUT OF THE GRR TAF SITE AREA BY 03Z. MEANWHILE ANOTHER AREA OF CONVECTION OVER EASTERN WI AND E IL WAS ALSO MOVING EAST AND WILL CROSS THE GRR TAF SITES IN THE 02Z TO 07Z TIME FRAME. SINCE THE LINE IS CURRENTLY SCATTERED AND BY THE TIME THEY REACH MICHIGAN DAY TIME HEATING WILL BE DONE... IT IS QUESTIONABLE IF THERE WILL BE STORMS AT THE TAF SITES LATE THIS EVENING. AS A RESULT I PUT VCTS FOR NOW AND WILL UPDATE THE TAFS IF IT BECOMES MORE OBVIOUS THE STORMS WILL ACTUALLY IMPACT ANY OF THE TAF SITES. SINCE WINDS ARE EXPECTED TO BE LIGHT TONIGHT AND THERE SHOULD BE AREAS OF MOSTLY CLEAR SKIES AT TIMES.... WE COULD SEE SOME FOG OVERNIGHT. I DID NOT HIT THIS TO HARD BUT THAT TO MAY NEED ADJUSTING EARLY IN THE MORNING. ANY RAIN FRIDAY SHOULD BE BEHIND THE COLD FRONT AND THAT DOES NOT REALLY MOVE THROUGH THE CWA UNTIL AFTER 00Z SATURDAY. SO I PUT SCT CLOUDS IN THE TAFS FOR FRIDAY. VFR CONDITIONS SHOULD PREVAIL ONCE THE FOG MIXES OUT BY MID MORNING. && .MARINE...(315 PM EDT THU MAY 12 2011) SCATTERED THUNDERSTORMS EXPECTED TONIGHT WITH A COLD FRONT MOVING THROUGH FRIDAY. THE WINDS WILL REMAIN ON THE LIGHT SIDE UNTIL FRIDAY NIGHT WHEN NORTH WINDS BEHIND THE FRONT PICK UP. && .HYDROLOGY...(315 PM EDT THU MAY 12 2011) HYDRO THREAT NEXT COUPLE DAYS IS POTENTIAL FOR SLOW MOVING THUNDERSTORMS WITH HEAVY RAINFALL. ONLY LOCALIZED FLOODING EXPECTED AS THE STORMS WILL BE ISOLATED TO SCATTERED. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS: OSTUNO SHORT TERM: OSTUNO LONG TERM: NJJ AVIATION: WDM MARINE: OSTUNO HYDROLOGY: OSTUNO
Hazardous weather outlook, May 12, 7:36 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 736 PM EDT THU MAY 12 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-130915- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 736 PM EDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED OVERNIGHT BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE. HAIL TO A HALF INCH...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALIZED FLOODING DUE TO SLOW MOVING STORMS WITH HEAVY RAIN ARE THE PRIMARY THREATS FOR TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE UNSETTLED PATTERN WILL CONTINUE INTO THE WEEKEND. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. A FEW THUNDERSTORMS COULD BE SEVERE FRIDAY INTO FRIDAY NIGHT. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN RISK FROM THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY. LMZ844>849-130915- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 736 PM EDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR TONIGHT. STRONG WINDS...FREQUENT LIGHTING AND HAIL WILL ACCOMPANY THE MORE INTENSE STORMS. LOCALLY HIGHER WAVES WILL BE POSSIBLE INTO TONIGHT NEAR ANY STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY. MJS WDM
In the hours before
Local storm report, May 12, 6:53 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
653 PM EDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HEAVY RAIN 1 WNW DORR 42.73N 85.74W
05/12/2011 M1.05 INCH ALLEGAN MI COUNTY OFFICIAL
THIS WAS A ONE HOUR TOTAL.
&&
WHLocal storm report, May 12, 7:00 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
700 PM EDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM HEAVY RAIN WEST OLIVE 42.92N 86.15W
05/12/2011 M1.10 INCH OTTAWA MI AMATEUR RADIO
THIS WAS A TOTAL SINCE 1016 PM EDT 05/11/11.
&&
WHLocal storm report, May 12, 7:05 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
705 PM EDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 2 S BURNIPS 42.70N 85.84W
05/12/2011 M0.50 INCH ALLEGAN MI PUBLIC
&&
WHSpecial weather statement, May 12, 7:27 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 727 PM EDT THU MAY 12 2011 MIZ065-066-130030- BARRY-EATON- 727 PM EDT THU MAY 12 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 722 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS NEAR HASTINGS...MOVING EAST AT 15 MPH. PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE ALL POSSIBLE WITH THESE STORMS. BRIEF HEAVY RAIN WILL BE ESPECIALLY LIKELY NEAR NASHVILLE IN FAR EASTERN BARRY COUNTY. LOCATIONS IMPACTED INCLUDE... WOODLAND... NASHVILLE... BELLEVUE... KALAMO... VERMONTVILLE... SUNFIELD... OLIVET... POTTERVILLE... CHARLOTTE... PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. && LAT...LON 4242 8554 4277 8555 4277 8460 4242 8460 TIME...MOT...LOC 2327Z 266DEG 10KT 4258 8515 TJT
Special weather statement, May 12, 7:54 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
754 PM EDT THU MAY 12 2011
MIZ066-073-130045-
CALHOUN-EATON-
754 PM EDT THU MAY 12 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF
CHARLOTTE TO 25 MILES SOUTH OF CHARLOTTE...MOVING NORTH AT 15 MPH.
PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
BABCOCK... OLIVET... LEE TWP...
CHARLOTTE... BROOKFIELD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
&&
LAT...LON 4207 8488 4240 8499 4277 8481 4242 8470
4242 8472 4235 8472 4207 8485
TIME...MOT...LOC 2354Z 199DEG 15KT 4240 8492 4220 8485
JKLocal storm report, May 12, 8:02 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
802 PM EDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL BELLEVUE 42.44N 85.02W
05/12/2011 M0.25 INCH EATON MI TRAINED SPOTTER
&&
WHThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 8:17 PM EDT | Special Weather Statement | GRR | Lake | 28 min |
| May 12, 8:30 PM EDT | Special Weather Statement | GRR | Jackson | 30 min |
| May 12, 9:02 PM EDT | Special Weather Statement | GRR | Jackson | 43 min |
| May 13, 4:17 AM EDT | Small Craft Advisory | GRR | 4 days | |
| May 13, 4:09 PM EDT | Special Weather Statement | GRR | Barry | 66 min |
| May 13, 4:11 PM EDT | Special Weather Statement | GRR | Clare | 64 min |
| May 13, 5:18 PM EDT | Special Weather Statement | GRR | Clinton | 42 min |
| May 13, 5:49 PM EDT | Special Weather Statement | GRR | Kalamazoo | 56 min |
| May 13, 5:57 PM EDT | Special Weather Statement | GRR | Gratiot | 63 min |
| May 13, 6:33 PM EDT | Special Weather Statement | GRR | Gratiot | 57 min |
| May 13, 6:46 PM EDT | Areal Flood Advisory | GRR | Calhoun, Kalamazoo, Van Buren | 5 hr |
| May 13, 6:47 PM EDT | Special Weather Statement | GRR | Montcalm | 58 min |
| May 13, 6:51 PM EDT | Special Weather Statement | GRR | Kent | 54 min |
| May 13, 6:59 PM EDT | Special Weather Statement | GRR | Allegan, Barry, Calhoun, Eaton, Ingham, Jackson and 2 more | 61 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.